Počet záznamů: 1

Successive approximation technique for investigation of solutions of some linear boundary value problems for functional-differential equations with special deviation of argument

  1. 1.
    0358227 - MU-W 2011 RIV IN eng J - Článek v odborném periodiku
    Rontó, András - Rontó, M.
    Successive approximation technique for investigation of solutions of some linear boundary value problems for functional-differential equations with special deviation of argument.
    International journal of qualitative theory of differential equations and applications. Roč. 3, 1-2 (2009), s. 127-139 ISSN 0973-3590
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: functional-differential equation * deviation of argument * linear boundary condition * successive approximations
    Kód oboru RIV: BA - Obecná matematika

    We suggest successive approximation techniques for studying two-point boundary value problems for linear differential equations with argument deviations. We refine of certain estimates related to the convergence analysis of successive approximations in the cases where argument deviations possess certain special properties.
    Trvalý link: http://hdl.handle.net/11104/0196322
    Název souboruStaženoVelikostKomentářVerzePřístup
    Ronto2.pdf145.5 KBVydavatelský postprintvyžádat